# SDR 95ZZZM9

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Failed
- Location: Fuel Shutoff
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FUEL SHUTOFF VALVE INTRANSIT LIGHT ON BRIGHT, ENGINE CONTINUED TO RUN.  REPLACED ALL FUSELAGE FUEL SHUTOFF VALVE WIRING (PREVIOUSLY REPLACED ALL WING SHUTOFF VALVE WIRING).  REPLACED FUEL SHUTOFF VALVE ACTUATOR AND INDICTION RELAY PRECAUTIONARY.
